| Catalog Number |
0830000000 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results).1 device: part/component/sub-assembly term not applicable/ mechanical problem identified.1 device: pusher/ device migration.1 device: appropriate term/code not available/ no findings available.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 3 malfunction events(s), where it was reported the devices experienced seat section vibrations, wobbly or feels loose (shaking during use) or armrest vibrations, wobbly or feels loose (shaking during use).No adverse consequence or clinically relevant delay in treatment was reported.